# SDR AU980296

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT15NORMAL
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 5224TC
- Condition: Failed
- Location: Turn & Bank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TURN AND SLIP INDICATOR FAULTY.  INDICATOR ROTOR WAS NOT SPINNING.  INSTRUMENT FAILED AD/INST/8 AMDT 3.
